MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC
Model Number 9733148
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device outside of a procedure.It was reported that the site had a broken instrument that needed replacement.The thoracic clamp's screw thread was defragmented.There was no patient involvement.
 
Additional Manufacturer Narrative
The clamp, 9733148, thoracic, radiolucent (lot# 150327) was returned for analysis.Through functional testing and visual/physical examination analysis found physical damage.The adjustment screw of the returned clamp had debris in the threads causing difficulty in the travel of the screw.The clamp was otherwise functional.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
CLAMP, THORACIC, RADIOLUCENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8467958
Report Number1723170-2019-01448
Device Sequence Number16191079
Product Code HAW
UDI-Device Identifier00613994201263
UDI-Public00613994201263
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733148
Device Catalogue Number9733148
Device Lot Number150327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date03/30/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1